# SDR A6WA201543282

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 29,220 hours, 28,210 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEW TIRE ON LANDING, LT OUTER TIRE.  NR 1 BRAKE HAD ICE ACCUMULATION.  MX STATED THE TIRE LOOKS LIKE IT FLAT SPOTTED & BLEW.  HYD QD'S WERE ATTACHED & NO OTHER VISIBLE ISSUES WITH BRAKE.  CHANGING TIRE & BRAKE ASSEMBLY IAW 262050 2.
